# SDR 2005FA0000015

- Difficulty date: November 20, 2004
- Submitted: January 21, 2005
- Operation: General aviation
- Aircraft: N62688
- Make and model: Piper PA-23-250
- Aircraft serial: 277654144
- Engine: Lyc TIO540*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: 762365
- Condition: Bent
- Location: Lt Mlg Actuator
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROLL-OUT AFTER LANDING, THE LT MAIN GEAR COLLAPSED, INVESTIGATION WHILE THE AIRCRAFT WAS ON JACKS.  REVEALED THAT THE ACTUATOR ROD END WAS BENT. (NE03200504405) (K)
